Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

PCOD, breast enlargement with pain radiating to the arm after taking krimson 35. Have stopped krimson35. Cause of pain and remedy?

hi i am 22 years old 3 years back i was diagnosed with PCOD and was given krimson 35 i took it for 4 months my breast got big and started hurting they gave me vitamins tablets still it hurted me so i left krimson35 now i am doing yoga diet and all my period come every month though not 100% regular still i don t miss any period ,My concern is still my breast hurts at times only my right 1 and extends to right arm . what do i do ? why is it so ? i am scared help me
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Homeopath 's  Response
dont panic first.during bath infront of mirror u look ur self booth size of breast same or not.fell the breast any lump or not if lump u should go for mammogram.and any discharge from the breast nipple, colour and nipple size are any change.if any thing abnormal. u contact me
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor